Show simple item record

dc.contributor.authorAmster, Pablo ( Orcid Icon 0000-0003-2829-7072 )
dc.contributor.authorMariani, Maria Cristina ( )
dc.date.accessioned2020-07-02T22:23:55Z
dc.date.available2020-07-02T22:23:55Z
dc.date.issued2001-12-10
dc.identifier.citationAmster, P., & Mariani, M. C. (2001). A second order ODE with a nonlinear final condition. Electronic Journal of Differential Equations, 2001(75), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11951
dc.description.abstractWe study a semilinear second-order ordinary differential equation with initial condition u(0) = u0. We prove the existence of solutions satisfying a nonlinear final condition u(T) = h'(u(T)), under a certain growth condition. Also we state conditions ensuring that any solution with Cauchy data u(0) = u0, u'(0) = v0 is defined on the whole interval .en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear boundary-value problemsen_US
dc.subjectFixed point methodsen_US
dc.titleA Second Order ODE with a Nonlinear Final Conditionen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record